# SDR U30A2009031100001

- Difficulty date: March 9, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N266AV
- Make and model: Airbus A320-214
- Aircraft serial: 1152
- Aircraft time: 24,746 hours, 12,924 cycles
- System (JASC): 2330 · Entertainment System
- Part: Power Supply
- Part number: A7062097A
- Part serial: 101582
- Condition: Odor
- Location: Video Unit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, THE CABIN CREW NOTICED A STRONG ELECTRICAL BURNED ODOR, (NO VISIBLE SMOKE). THE VIDEO TAPE REPRODUCER (VTR) SYSTEM WAS SUSPECT, SO THE SYS WAS POWERED DOWN AND CIRCUIT BREAKERS PULLED. THE ODOR DISSIPATED. LANDING WAS NORMAL AND UNEVENTFUL. MX CONFIRMED CAUSE OF ODOR TO BE FROM THE NR 1 VTR, (12MH) AND RELEASED IAW DMI NR NEF00000586, WITH VTR NR 1 DEACTIVATED. ACFT RTS. ON 3/10/09 MX REPLACED THE NR 1 VTR (12MH) IAW AMM 23-36-52PB401.  OPS CK'S OK. ACFT RETURNED TO SERVICE.  THE UNIT WOULD NOT POWER UP, DUE TO THE POWER SUPPLY BOARD BURNED & UNREPAIRABLE. THE POWER SUPPLY BOARD WAS REPLACED, THE UNIT TESTED & RETURNED TO SERVICE.
